Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Mariano Giaquinta
Title: Introduction to regularity theory for nonlinear elliptic systems
Additional book information: Lectures in Mathematics ETH Z\"urich, Birkh\"auser, Basel, 1993, viii + 130 pp., US$29.00. ISBN 3-7643-2879-7.

Review Information:

Reviewer: Michael Struwe
Journal: Bull. Amer. Math. Soc. 32 (1995), 148-150
DOI: https://doi.org/10.1090/S0273-0979-1995-00560-4